For years, I've used an albuterol inhaler before I exercise & as needed for wheezing. I seldom need it. For the last 6 wks, I've needed it more and it doesn't seem to help. My chest feels tight and I have a weird dry wheezy cough, just a single cough every few minutes which gets worse at night. It hurts to take a deep breath. I have allergies to dust mites & mold which normally affect just my eyes. There is also a tender spot under my xyphoid process (could be unrelated). I have lived in this house for 2 yrs & at my job for 9 months. Any ideas what this could be?
Dust mites and molds can also significantly affect one's asthma. You might want to make a special effort to eradicate them. If your environment and exposures hasn't changed, perhaps your lungs have. The severity of asthma can vary quite a bit over time and yours may have worsened spontaneously. If so you may need some additional asthma medication, maybe only for a limited period of time, weeks to months.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.